Medicine Overview of Cefme Tablet
Cefme 100 mg Tablet is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of Cefme are Vomiting, Nausea, Stomach pain, Indigestion, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Cefme 100 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Cefme 100 mg Tablet is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on Cefme Tablet
Your doctor has prescribed Cefme 100 mg Tablet to cure your infection and improve symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better.
Discontinue Cefme 100 mg Tablet and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- If you're on blood thinners, Cefme 100 mg Tablet can interact with your medications and increase your bleeding tendencies.
Cefme Tablet related warnings
Cefme 100 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Cefme 100 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Cefme 100 mg Tablet, since it may have possible effects such as rash and diarrhea.
Cefme 100 mg Tablet does not usually affect your ability to drive.
Cefme 100 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Cefme 100 mg Tablet may be needed. Please consult your doctor.
Cefme 100 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Cefme 100 mg Tablet may be needed. Please consult your doctor.
If you miss a dose of Cefme 100 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions about Cefme Tablet
Cefme is a cephalosporin antibiotic used for treating many infections, for eg: infections of the ear, throat (e.g. tonsillitis, pharyngitis), chest and lungs (e.g. bronchitis, pneumonia) and urinary tract (e.g. cystitis and kidney infections).
Cefme has not been indicated for the treatment of diarrhea. Please talk to your doctor if you have diarrhea before taking any antibiotics.
Yes, Cefme belongs to a group of antibiotics called 'cephalosporins'.
Safety of Cefme in children less than 6 months of age (includes premature and newborn infants) has not been established. Please consult your doctor before starting any antibiotics in children.
Cefme is not a penicillin. It belongs to a different class of medicines known as cephalosporin and it works in a similar way as penicillins. However, they are different antibiotics. Please consult your doctor regarding their use.
Diarrhea is a common side effect of Cefme. Diarrhea has been more commonly associated with higher doses. Stop the medicine if you have severe watery diarrhea that will not stop and you are feeling weak and have a fever. immediately consult your doctor.
Constipation has not been reported as a side effect with Cefme. Please consult your doctor in case you experience constipation while taking Cefme.
Cefme is not effective against chlamydia infections, so, it is not used for its treatment. Please consult your doctor if you have been diagnosed with a chlamydial infection.
Cefme is a cephalosporin which has an action similar to penicillins but it does not contain any penicillin.
No, Cefme is not active against pseudomonas. Most strains of pseudomonas are resistant to Cefme. Please consult your doctor if you have pseudomonas infections for the appropriate antibiotic treatment.
No, Cefme does not contain sulfur. Please check the package leaflet (patient information leaflet) before using any medicine for its contents.
Cefme is not active against the bacteria (Treponema pallidum) which causes syphilis. So, it is not used for the treatment of syphilis. Please consult your doctor if you have signs and symptoms of syphilis.
Cefme can be used to treat uncomplicated gonorrhea caused by Neisseria gonorrhoeae (both penicillinase and non-penicillinase producing bacteria). However, always talk to your doctor if you have any infection as it should be diagnosed properly by a doctor before the start of antibiotics. Never take antibiotics yourself.
Cefme is not indicated for the treatment of typhoid by the government regulatory authorities. However, Indian Academy of Pediatrics recommend the use of Cefme in children for uncomplicated typhoid fever. It is hence, advisable that you must take the antibiotics for typhoid fever only when it is recommended by your doctor. Do not take antibiotics yourself.
There is no evidence of cefexime affecting birth control (contraception). However, interactions may occur and Cefme may affect the action of birth control pills. Please consult your doctor to confirm whether you require a extra birth control measure while taking Cefme.
Q. Can I take Cefme with azithromycin?
No interactions have been clinically observed between Cefme and azithromycin. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Cefme and doxycycline together?
No interactions have been clinically observed between Cefme and doxycycline. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Cefme with paracetamol?
No interactions have been clinically observed between Cefme and paracetamol. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Cefme with folic acid?
Folic acid can be taken with Cefme as no drug-drug interactions have been clinically observed between them. However, interactions may occur. Please consult your doctor before taking the two medicines together.
One of the following vendor pharmacies will deliver Cefme 100mg Tablet: SRG, JSL, MAP, YMI, DYG, MAK, AAY, UMP, DFP, SVH, AXM, BDN, BMJ, BRC, RDH, BTM, BNT, TRP, PMA, SSA, DGN, VRS, SGC, HSP, KHD, PVP, BHM, OWP, OIP, RWP, AAR, GPT, NDP, HTS, HIP, ESY, MSD, ADT, DPL, BJP, PRN, HNP, BBN, MDO, EMB, HZF, FRM, CHP, JVO, PHC, RUS, RHL, TNH, 9MM, RJH, UHP, RSS, KIS, RSA, ARD, UVD, PHN, MBP, RPI, 4IT, SYN, SWP, USF, CRN, EAN, TFP, SDM, BAL, KAL, KMC, GPP, QTM, NXG, SNH, NVL, NSL, APS, GTC, HCP, OHM, ATP, HSM, SGH, ENP, ZVP, SBA, XMX, MKT, GTK, RPP, AMR, SMS, MKS, NAS, PPR, BLP, RKS, JHC, BBS, SAF, RDR, ABP, NNH, SVS, GEO, JJE, AWS, SPD, DZY, SHD, SSI, GNC, SBL, VNS, GMA, LHA, ALC, MLC, HMP, TOM, ANT, LCC, SLN, BHP, PTI, PWN, RHW, DPP, SCH, HPC, WHL, MDH, IAD, PEN, PLT, AYN, JIV, VDH, CLT, OLT, EQN, NTB, ZEL, BIO, AFT, IPL, PRT, DAO, BHA, PNT, KHC, DHR, NTL, SMN, EPS, JBT, SJP, KHH, QLF, TSS, GBL, AVL, AGT, GHR, BNA, BGS, MAX, KNH, NVY, PRL, WSI, HEX, HBV, BHS, DHP, MPC, STA, BLS, NNP, SWA, ANP, ZPR, DLP, FGH, AVS, HGI, BSN, MAM, HLT, DVH, AYM, SWT, AYU, LMS, BAP, THP, MMS, VJS, HAT, NEO, VSL, JVN, ATL, INC, BLE, SHC